Journal of Inequalities and Applications
Volume 4 (1999), Issue 3, Pages 241-264

Weighted uniform approximation on the semiaxis by rational operators

B. Della Vecchia,1 G. Mastroianni,2 and J. Szabados3

1Dipartimento di Matematica, Università degli Studi di Roma “La Sapienza”, Piazzale Aldo Moro 2, Roma 00185, Italy
2Dipartimento di Matematica, Università della Basilicata, Via Nazario Sauro 85, Potenza 85100, Italy
3Mathematical Institute of the Hungarian Academy of Sciences, P.O.B. 127, Budapest H-1364, Hungary

Received 9 November 1998; Revised 10 December 1998

Copyright © 1999 B. Della Vecchia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We construct rational operators for the weighted uniform approximation on the semiaxis. Direct and converse results are shown which are not possible for polynomials.